# SDR MALA954242

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27465
- Make and model: Swrngn SA227AC
- Aircraft serial: AC755B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position
- Part number: 1EN516
- Condition: Internal Fault
- Location: Nlg Ww
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3495 - AFTER TAKEOFF FROM MSP, THE RED NOSE GEAR INTRANSIT LIGHT FAILED TO ILLUMINATE UPON GEAR RETRACTION.  THE BULB TESTED GOOD.  THE AIRCRAFT RETURNED TO MSP.  MAINTENANCE REPLACED THE NOSE LANDING GEAR POSITION SWITCH.  SYSTEM OPERATED SATISFACTORILY.  (Z)
